Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 71, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 6, 2012, 2:36 AM PDT. It took effect at Jun 6, 2012, 3:00 AM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2012, 2:36 AM PDT (09:36 UTC)
- In effect from
- Jun 6, 2012, 3:00 AM PDT
- Expired
- Jun 7, 2012, 9:04 PM PDT
- In force
- 42 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS76 KLOX 060936 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 236 AM PDT WED JUN 6 2012 PZZ650-061700- /O.EXP.KLOX.GL.W.0027.000000T0000Z-120606T1000Z/ /O.NEW.KLOX.SC.Y.0071.120606T1000Z-120607T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 236 AM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT BY THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL. * SEAS...SEAS BETWEEN 5 AND 7 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-061045- /O.EXP.KLOX.SC.Y.0070.000000T0000Z-120606T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 236 AM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WIDESPREAD ADVISORY LEVEL WINDS ARE NOT EXPECTED. $$ PZZ670-673-061700- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 236 AM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. * SEAS...SEAS WILL REMAIN BETWEEN 9 AND 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-061700- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 236 AM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...SEAS WILL REMAIN BETWEEN 9 AND 12 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RAT
7 follow-up statements
906 WHUS76 KLOX 061519 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 819 AM PDT WED JUN 6 2012 PZZ670-673-062330- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 819 AM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. * SEAS...9 TO 12 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-062330- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 819 AM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...7 TO 11 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-062330- /O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 819 AM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON...AND CONTINUE THROUGH LATE TONIGHT. GUSTS TO 30 KNOTS...AND LOCALLY UP TO 35 KNOTS...WILL AFFECT THE FAR WEST PORTION OF THE CHANNEL. * SEAS...5 TO 7 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
238 WHUS76 KLOX 062122 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PDT WED JUN 6 2012 PZZ670-673-070530- /O.EXT.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 222 PM PDT WED JUN 6 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH BRIEFLY THURSDAY MORNING BEFORE INCREASING AGAIN THURSDAY AFTERNOON AND EVENING. * SEAS...STEEP COMBINED SEAS 7 TO 12 FEET WILL CONTINUE THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-070530- /O.EXT.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 222 PM PDT WED JUN 6 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH THURSDAY NIGHT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...STEEP COMBINED SEAS 8 TO 13 FEET WILL CONTINUE THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-070530- /O.EXA.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 222 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL AFFECT THE WESTERN PORTION OF THE WATERS THROUGH LATE TONIGHT. ACROSS THE INNER PORTION OF THE WATERS...SE WINDS WILL DEVELOP EARLY THURSDAY MORNING. * SEAS...STEEP COMBINED SEAS 4 TO 6 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-070530- /O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 222 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. GUSTS TO 30 KNOTS...AND LOCALLY UP TO 35 KNOTS...WILL AFFECT THE FAR WEST PORTION OF THE CHANNEL. * SEAS...SHORT PERIOD COMBINED SEAS 5 TO 7 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
061 WHUS76 KLOX 070410 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 PM PDT WED JUN 6 2012 PZZ655-070515- /O.CAN.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 910 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ670-673-071215- /O.CON.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 910 PM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH BRIEFLY THURSDAY MORNING BEFORE INCREASING AGAIN THURSDAY AFTERNOON AND EVENING. * SEAS...8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-071215- /O.CON.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 910 PM PDT WED JUN 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH THURSDAY NIGHT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-071000- /O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 910 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WIL CONTINUE TONIGHT...STRONGEST ACROSS WESTERN PORTIONS OF THE CHANNEL. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
621 WHUS76 KLOX 070945 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 245 AM PDT THU JUN 7 2012 PZZ670-673-071745- /O.EXT.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 245 AM PDT THU JUN 7 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. * SEAS...STEEP COMBINED SEAS OF 8 TO 12 FEET WILL CONTINUE THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-071745- /O.EXT.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 245 AM PDT THU JUN 7 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...STEEP COMBINED SEAS OF 9 TO 13 FEET WILL CONTINUE THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-071745- /O.EXT.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 245 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT...STRONGEST ACROSS WESTERN PORTIONS OF THE CHANNEL. * SEAS...STEEP COMBINED SEAS OF 6 TO 9 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
817 WHUS76 KLOX 071544 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 844 AM PDT THU JUN 7 2012 PZZ670-673-072230- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 844 AM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. * SEAS...9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-072230- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 844 AM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-072230- /O.CON.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 844 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT... STRONGEST ACROSS WESTERN PORTIONS OF THE CHANNEL. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHUS76 KLOX 072125 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 225 PM PDT THU JUN 7 2012 PZZ670-673-080430- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 225 PM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-080430- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 225 PM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-080430- /O.CON.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 225 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. STRONGEST WINDS WILL OCCUR IN THE WEST PORTION. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
094 WHUS76 KLOX 080404 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PDT THU JUN 7 2012 PZZ650-080515- /O.CAN.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 904 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. $$ PZZ670-673-081215- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 904 PM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT AT TIMES THROUGH SATURDAY NIGHT. * SEAS...8 TO 10 FEET TONIGHT...BUILDING TO 10 TO 13 FEET ON FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-081215- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 904 PM PDT THU JUN 7 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...7 TO 10 FEET TONIGHT WILL BUILD TO 10 TO 13 FEET ON FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 8:19 PM PDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 5, 8:19 PM PDT, 6 hours 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 819 PM PDT TUE JUN 5 2012 .SYNOPSIS... A DEVELOPING OFFSHORE FLOW PATTERN WILL BRING WARMER AND DRIER CONDITIONS THROUGH THURSDAY AND GUSTY WINDS...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS THROUGH THURSDAY. A COOLING TREND WILL OCCUR FROM FRIDAY INTO NEXT WEEK AS ONSHORE FLOW REESTABLISHES AND NIGHTLY CLOUDS AND FOG RETURN. && .UPDATE... A TIGHTENING NORTHERLY GRADIENT CONTINUES TO DEVELOP THIS EVENING AS SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO NORTHERN CALIFORNIA. THE LATEST MODEL GUIDANCE IS ARRIVING THIS EVENING AND SOME CONCERN EXISTS FOR SLIGHTLY STRONGER WINDS ACROSS THE SANTA MONICA RANGE TONIGHT AS THE GRADIENT STRENGTHENS. NAM BUFR TIME HEIGHT SECTIONS FOR KVNY...KBUR AND KLAX INDICATE WINDS IN EXCESS OF 40 KNOTS AT 1500 FEET AND 950 MB WINDS AROUND 45 KNOTS ON THE LOCAL 4-KM WRF OVER THE SANTA MONICA RANGE. WINDS GUSTS WILL BE INCREASED ACROSS THE AREA...WITH A LOCAL MENTION OF DAMAGING WIND GUSTS. THE MAIN STATION OF CONCERN WILL BE THE MALIBU HILLS AREA AS THE WIND ACCELERATE DOWN THE SOUTHERN SLOPES OF THE SANTA MONICAS. A HIGH WIND WARNING MAY BE ISSUED LATER SHOULD MORE DATA ARRIVE MORE FAVORABLE FOR UPGRADING. THE GRADIENT SHOULD RELAX BETWEEN WEDNESDAY NIGHT AND THURSDAY MORNING AND THE WINDS GRADUALLY WEAKEN AS THE UPPER-LEVEL RIDGE AXIS MOVES CLOSER TO THE AREA. THURSDAY COULD END UP BEING THE WARMEST DAY OF THE WEEK...DESPITE A COOLING TREND IN THE CURRENT PACKAGE. WITH AN OFFSHORE GRADIENT DECLINING AND THE WIND LIGHTENING...IT WOULD MAKE SENSE FOR THURSDAY TO END UP BEING THE WARMEST DAY OF THE WEEK...ESPECIALLY FOR THE VALLEY LOCATIONS. 1000-500 MB THICKNESS IN THE GFS AND NAM-WRF SOLUTIONS CLIMB BETWEEN WEDNESDAY AND THURSDAY...WHICH FALLS INLINE WITH WARMING THURSDAY. THE NEXT SHIFT WILL BE BRIEFED ACCORDINGLY. && .PREV DISCUSSION... SHORT TERM...BY WEDNESDAY MORNING THE LAX-DAG GRADIENT IS EXPECTED TO BE BELOW ZERO, THOUGH HOW MUCH BELOW IS STILL SOMEWHAT IN QUESTION AND WILL HAVE A FAIRLY SIGNIFICANT IMPACT ON COASTAL TEMPERATURES. THE NAM SO FAR HAS NOT BEEN DOING A GREAT JOB WITH THE EASTERLY GRADIENTS. THIS MORNING IT WAS A FULL 4 MB TOO WEAK WITH THE 12Z LAX-DAG GRADIENT AND IT'S STILL ABOUT 2 MB TOO WEAK THIS AFTERNOON. THE 12Z RUN DID BACK OFF A TAD ON THE OFFSHORE FORECAST FOR WEDNESDAY BUT IT'S STILL MORE THAN 3 MB. FOR JUNE THAT IS ALMOST UNPRECEDENTED AND I'M STILL VERY SKEPTICAL THAT WE'LL SEE THAT MUCH OFFSHORE GRADIENT. NOT SURPRISINGLY THE NAM IS CONSIDERABLY WARMER WITH TEMPERATURES WEDNESDAY FOR LA/VTU COAST AND VALLEYS, BUT ESPECIALLY THE COAST AND CURRENT FORECAST LEANS HEAVILY THAT WAY. BUT CONFIDENCE NOT SUPER HIGH THAT THE COAST WILL SEE THAT MUCH WARMING. ELSEWHERE, THOUGH, MOST AREAS SHOULD SEE A GOOD 10 DEGREES OF WARMING OVER TODAY, WITH WINDS DECREASING BY LATE MORNING. A BANNER DAY EXPECTED THURSDAY UNDER CLEAR SKIES AND HIGHS ON AVERAGE 5-10 DEGREES ABOVE NORMAL. GRADIENTS DO TREND ONSHORE BY AFTERNOON, POSSIBLY RESULTING IN A SLIGHT COOLING TREND FOR THE BEACHES OR PERHAPS JUST AN EARLIER SPIKE. BUT INLAND AREAS SHOULD BE AT LEAST AS WARM IF NOT A FEW DEGREES WARMER THAN WED. BY FRIDAY STRONG ONSHORE TRENDS WILL DEVELOP AS A TROF MOVES INTO THE PAC NW. WE SHOULD SEE SOME MARINE LYR RETURNING TO THE COAST AND HIGHS FALLING 5-10 DEGREES FOR COAST/VALLEYS. LONG TERM...FURTHER COOLING WITH A DEEPER MARINE LYR FOR SATURDAY, THEN LEVELING OFF OR SLIGHT WARMING THROUGH EARLY NEXT WEEK AS THE TROF LIFTS OUT. PRETTY TYPICAL JUNE CONDITIONS WITH NIGHT/MORNING LOW CLOUDS AND FOG CLEARING TO THE BEACHES AND NEAR NORMAL TEMPERATURES. && .AVIATION...06/0051Z. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD AT ALL TERMINALS...EXCEPT FOR A 30 PERCENT CHANCE OF MVFR CONDITIONS IN BLOWING DUST AT DESERT TERMINALS. PERIODS OF MODERATE TO STRONG LOW-LEVEL WIND SHEAR AND TURBULENCE IS LIKELY AT TERMINALS SOUTH OF POINT CONCEPTION BETWEEN 02Z AND 10Z TONIGHT. THERE IS A CHANCE OF MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE AT TERMINALS NORTH OF POINT CONCEPTION. KLAX AND KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. PERIODS OF LOW-LEVEL WIND SHEAR AND TURBULENCE WILL DEVELOP BETWEEN 02Z AND 04Z...AND CONTINUE THROUGH AT LEAST 08Z TONIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY. (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...HALL/WOFFORD AVIATION...HALL SYNOPSIS...SETO/HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 5, 6:06 PM PDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 606 PM PDT TUE JUN 5 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-061300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 606 PM PDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT STRONG WINDS WILL CREATE ALL MANOR OF HAZARDS TODAY AND TONIGHT. GALE FORCE WINDS WILL CREATE OCEAN HAZARDS FOR MARINERS ON THE OUTER WATERS. WIND GUSTS TO 45 MPH ARE EXPECTED IN SOUTHERN SANTA BARBARA COUNTY...THE I-5 CORRIDOR...THIS MORNING AND MOST OF THE AFTERNOON THE WIND GUSTS WILL THEN INCREASE LATE IN THE AFTERNOON TO 60 MPH AND LAST OVERNIGHT. WEST WINDS GUSTS FROM 35 TO 45 MPH WILL AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING. THE WESTERN PORTION OF THE ANTELOPE VALLEY WILL SEE WESTERLY WIND GUSTS FROM 40 TO 50 MPH TODAY AND THIS EVENING. THE STRONG WIND GUSTS WILL PRODUCE SOME AREAS OF BLOWING DUST AS WELL. LATE THIS AFTERNOON A SURGE OF NORTH WINDS WILL WORK THEIR WAY THROUGH THE VALLEYS OF L.A. AND VENTURA COUNTY AND WILL EVEN AFFECT THE MALIBU COAST. THESE NORTH WINDS WILL LAST THROUGH THE NIGHT. DANGEROUS RIP CURRENTS WILL PLAGUE ALL LOCAL BEACHES. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY GALE FORCE WINDS WILL CREATE OCEAN HAZARDS FOR MARINERS ON THE OUTER WATERS THROUGH WEDNESDAY NIGHT. STRONG NORTH WINDS WILL AFFECT THE SANTA BARBARA...VENTURA AND LOS ANGELES MOUNTAINS...THE VALLEYS OF LOW ANGELES AND VENTURA COUNTIES EXCEPT THE SAN GABRIEL...AND THE SANTA BARBARA SOUTH COAST THROUGH WEDNESDAY MORNING. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:51 PM PDT | High Surf Advisory | LOX | 14 hr | |
| Jun 5, 8:12 PM PDT | Wind Advisory | LOX | 55 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.